| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported with a description of lens was scratched during an intraocular lens (iol) implant procedure, which was noted after implantation.Lens was explanted during initial procedure.Additional information has been requested; however, further information has not been received.